On the asymptotic expansion of a binomial sum involving powers of the summation index

Richard B. Paris, P. J. Larcombe

Research output: Contribution to journalArticle

8 Downloads (Pure)
Original languageEnglish
Pages (from-to)113-123
Number of pages11
JournalJournal of Classical Analysis
Volume1
Issue number2
Publication statusPublished - Oct 2012

Cite this

Paris, Richard B. ; Larcombe, P. J. / On the asymptotic expansion of a binomial sum involving powers of the summation index. In: Journal of Classical Analysis. 2012 ; Vol. 1, No. 2. pp. 113-123.
@article{f834c41de42645e092884f9b12549da4,
title = "On the asymptotic expansion of a binomial sum involving powers of the summation index",
author = "Paris, {Richard B.} and Larcombe, {P. J.}",
year = "2012",
month = "10",
language = "English",
volume = "1",
pages = "113--123",
journal = "Journal of Classical Analysis",
issn = "1848-5987",
number = "2",

}

On the asymptotic expansion of a binomial sum involving powers of the summation index. / Paris, Richard B.; Larcombe, P. J.

In: Journal of Classical Analysis, Vol. 1, No. 2, 10.2012, p. 113-123.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the asymptotic expansion of a binomial sum involving powers of the summation index

AU - Paris, Richard B.

AU - Larcombe, P. J.

PY - 2012/10

Y1 - 2012/10

M3 - Article

VL - 1

SP - 113

EP - 123

JO - Journal of Classical Analysis

JF - Journal of Classical Analysis

SN - 1848-5987

IS - 2

ER -